# SDR UALA2013011600265

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,272 hours, 16,637 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Disc
- Condition: Missing
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CREW O2 GREEN DISCHARGE DISC MISSING.  INSTALLED NEW DISC.
